アフィン・ルート構造をもつ代数群について(1)

島根大学理学部紀要 Volume 14 Page 63-72 published_at 1980-12-20
アクセス数 : 1156
ダウンロード数 : 67

今月のアクセス数 : 57
今月のダウンロード数 : 3
File
c0010014r008.pdf 1.33 MB エンバーゴ : 2001-09-29
Title
アフィン・ルート構造をもつ代数群について(1)
Title
Some Notes on Algebraic Groups with Affine Root Structures(1)
Title Transcription
アフィン ルート オ モツ ダイスウ グン ニツイテ 1
Creator
Asoo Yasuhiro
Source Title
島根大学理学部紀要
Memoirs of the Faculty of Science, Shimane University
Volume 14
Start Page 63
End Page 72
Journal Identifire
ISSN 03879925
Descriptions
In the present note, we summarize some results needed to develop representation theory of the titled groups about its structures.
Language
eng
Resource Type departmental bulletin paper
Publisher
島根大学理学部
The Faculty of Science, Shimane University
Date of Issued 1980-12-20
Access Rights open access
Relation
[NCID] AN00108106